# SDR SWAA2020062989968

- Difficulty date: June 4, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOORBEAM ANGLE CRACKED AT LBL 1, BS 537.45. REMOVED AND INSTALLED FLOORBEAM ANGLE IAW SRM 51-40-02-0G-0, 53-21-00-400-801, AND SRM 51-40-05-0G-0.
